MathSciNet Relay Station
MathSciNet bibliographic data
MR517575 32C10 (32F20 58G05)
Čirka, E. M. Regularization and $\bar \partial $-homotopy on a complex manifold. (Russian) Dokl. Akad. Nauk SSSR 244 (1979), no. 2, 300–303.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement